Lovely pairs of models

Annals of Pure and Applied Logic 122 (1-3):235-261 (2003)
Abstract
We introduce the notion of a lovely pair of models of a simple theory T, generalizing Poizat's “belles paires” of models of a stable theory and the third author's “generic pairs” of models of an SU-rank 1 theory. We characterize when a saturated model of the theory TP of lovely pairs is a lovely pair , finding an analog of the nonfinite cover property for simple theories. We show that, under these hypotheses, TP is also simple, and we study forking and canonical bases in TP. We also prove that assuming only that T is low, the existentially universal models of the universal part of a natural expansion TP+ of TP, are lovely pairs, and “simple Robinson universal domains”
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1016/s0168-0072(03)00018-6
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 38,113
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Simple Theories.Byunghan Kim & Anand Pillay - 1996 - Annals of Pure and Applied Logic 88 (2):149-164.
Hyperimaginaries and Automorphism Groups.D. Lascar & A. Pillay - 2001 - Journal of Symbolic Logic 66 (1):127-143.
Generic Pairs of SU-Rank 1 Structures.Evgueni Vassiliev - 2003 - Annals of Pure and Applied Logic 120 (1-3):103-149.
Paires de Structures Stables.Bruno Poizat - 1983 - Journal of Symbolic Logic 48 (2):239-249.

View all 10 references / Add more references

Citations of this work BETA

On Lovely Pairs of Geometric Structures.Alexander Berenstein & Evgueni Vassiliev - 2010 - Annals of Pure and Applied Logic 161 (7):866-878.
Dense Codense Predicates and the NTP2.Alexander Berenstein & Hyeung-Joon Kim - 2016 - Mathematical Logic Quarterly 62 (1-2):16-24.
An Independence Theorem for Ntp2 Theories.Itaï Ben Yaacov & Artem Chernikov - 2014 - Journal of Symbolic Logic 79 (1):135-153.
Dimensions, Matroids, and Dense Pairs of First-Order Structures.Antongiulio Fornasiero - 2011 - Annals of Pure and Applied Logic 162 (7):514-543.

View all 19 citations / Add more citations

Similar books and articles

Lovely Pairs of Models: The Non First Order Case.Itaï Ben Yaacov - 2004 - Journal of Symbolic Logic 69 (3):641-662.
Lovely Pairs of Models: The Non First Order Case.Itay Ben-Yaacov - 2004 - Journal of Symbolic Logic 69 (3):641-662.
On Lovely Pairs and the (∃ y ∈ P ) Quantifier.Anand Pillay & Evgueni Vassiliev - 2005 - Notre Dame Journal of Formal Logic 46 (4):491-501.
On Supersimplicity and Lovely Pairs of Cats.Itay Ben-Yaacov - 2006 - Journal of Symbolic Logic 71 (3):763 - 776.
On Supersimplicity and Lovely Pairs of Cats.Itaï Ben Yaacov - 2006 - Journal of Symbolic Logic 71 (3):763-776.
On Lovely Pairs of Geometric Structures.Alexander Berenstein & Evgueni Vassiliev - 2010 - Annals of Pure and Applied Logic 161 (7):866-878.
Compactness and Independence in Non First Order Frameworks.Itay Ben-Yaacov - 2005 - Bulletin of Symbolic Logic 11 (1):28-50.
Weakly One-Based Geometric Theories.Alexander Berenstein & Evgueni Vassiliev - 2012 - Journal of Symbolic Logic 77 (2):392-422.
Generic Pairs of SU-Rank 1 Structures.Evgueni Vassiliev - 2003 - Annals of Pure and Applied Logic 120 (1-3):103-149.
Definability of Types, and Pairs of o-Minimal Structures.Anand Pillay - 1994 - Journal of Symbolic Logic 59 (4):1400-1409.
T-Convexity and Tame Extensions.LouDen Dries & Adam H. Lewenberg - 1995 - Journal of Symbolic Logic 60 (1):74 - 102.

Analytics

Added to PP index
2014-01-16

Total views
10 ( #573,030 of 2,313,542 )

Recent downloads (6 months)
2 ( #392,244 of 2,313,542 )

How can I increase my downloads?

Monthly downloads

My notes

Sign in to use this feature